# SDR ASAA2017103122375

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,670 hours, 10,950 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN BLADE LUBRICATION ON NR 1 ENG, FOUND MULTIPLE SHIMS NEED REPLACEMENT. GROUNDED - YES. REPLACED FAN BLADE SHIMS ON NR 1 ENG PER T/C 78472002.
